# SDR CA110615011

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206B-3
- Aircraft time: 8,737 hours
- Engine: Allsn 250C20J
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 2060315095
- Condition: Loose
- Location: Gearbox Pin
- Part time: 1,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG PIN BEARING CAME LOOSE IN THE SLEEVE.
